MAUDE Adverse Event Report: RICHARD WOLF GMBH; TEM PUMP

RICHARD WOLF GMBH; TEM PUMP
Model Number 2232644
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility and manufacturer contacted for additional information.Upon receipt of additional information or the completion of the investigation a follow-up report will be submitted.
 
Event or Problem Description
It was reported: after about 30 minutes during the first case the pump would quit working and the unit would beep.I had to open the trap door and close it to make the beeping go away.Then i would press the tem pump button again to get it to work.This was a temporary fix since it kept faulting more often.It became so bad that my trick didn't work anymore and i had to set up the loaner.Will the device be returned? yes.Was the device being used on a patient when the reporting issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to patient or other personnel due to issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.
 
Additional Manufacturer Narrative
Richard wolf medical instruments (mic) is submitting this report on behalf of richard wolf gmbh.Mic is the importer of this device.The device was visually and functionally evaluated.The reported condition - the pump would quit working and the unit would beep.I had to open the trap door and close it to make the beeping go away.Then i would press the tem pump button again to get it to work - was confirmed.According to our test instruction manual 64600344 pa we found, after 30 minutes the unit stopped and would beep.The pump for the hose is defective.The cause, after eight years operating normally, is normal wear and tear.Rwgmbh considers this case closed.Should additional information become available a follow up report will be submitted.
 
Event or Problem Description
Please see manufacturers narrative for results of the investigation.

Brand Name
NA
Common Device Name
TEM PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key10321025
Report Number1418479-2020-00017
Device Sequence Number18981682
Product Code HIF
UDI-Device Identifier04055207056462
UDI-Public04055207056462
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
Report Date (Section F) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2232644
Device Catalogue Number2232.644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/07/2020
Event Location Hospital
Date Report to Manufacturer07/24/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPARO-CO2-PNEU 2232641
Date Report Sent to FDA07/24/2020